bones-icon
Soft tissues weakness
I am 31 y, Male. I have been facing weakness & injury in my ligaments,muscles,tendons, cartilage for last 2 years. Is it a side affect of tablets ?. I am on medication for last 8 years of nebivolol hydrochloride 2.5 mg and s(-) amlodipine 1.25 mg and ascitalopram 2.5 mg and chlonazepam 0.25mg for mild BP and anxiety.
63 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

BP n Anxiety is विषाद causing stress which won't allowing u to heal n nurishment to core n mind too... so ur status demands Holistic Ayurvedic approach by bit of detox n Rasayan so consider to consult nr by ayurvedic dr.... get well soon..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi, your clinical query needs detailed examination and investigation to know the underlying cause. Kindly consult Physician they will do the needful....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.